Alert archive / Minnesota / Wind Chill Advisories in 2013
Wind Chill Advisory 12, NWS Twin Cities, MN
NWS Twin Cities, MN issued this wind chill advisory at Dec 29, 2013, 2:44 AM CST for 42 counties in Minnesota; 9 counties in Wisconsin. It took effect at Dec 29, 2013, 3:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2013, 2:44 AM CST (08:44 UTC)
- In effect from
- Dec 29, 2013, 3:00 AM CST
- Expired
- Dec 30, 2013, 12:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Twin Cities, MN
All 51 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.7 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905 WWUS43 KMPX 290844 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 244 AM CST SUN DEC 29 2013 ...COLD WIND CHILLS FOR TODAY AND TONIGHT... .ARCTIC AIR WILL CONTINUE TO RUSH IN BEHIND THE DEPARTING COLD FRONT THAT MOVED THROUGH THE REGION SATURDAY NIGHT. NORTHWEST WINDS TOGETHER WITH SEASONABLY COLD TEMPERATURES WILL CREATE WIND CHILL VALUES OF 25 TO 40 BELOW ZERO AT TIMES. MAKE SURE TO COVER ANY EXPOSED SKIN AS BEST AS POSSIBLE. MNZ041-047-048-054>057-064-065-073-074-082-291645- /O.CAN.KMPX.BZ.W.0004.000000T0000Z-131229T1800Z/ /O.NEW.KMPX.WC.W.0006.131229T0900Z-131229T1800Z/ /O.NEW.KMPX.WC.Y.0012.131229T1800Z-131230T1800Z/ DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS... OLIVIA...REDWOOD FALLS...NEW ULM...ST. JAMES 244 AM CST SUN DEC 29 2013 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST MONDAY... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND CHILL ADVISORY IS IN EFFECT FROM NOON TODAY TO NOON CST MONDAY. THE BLIZZARD WARNING HAS BEEN CANCELLED. * TIMING: NOW THROUGH MONDAY MORNING. * MAIN IMPACT: WIND CHILL VALUES 35 BELOW TO 45 BELOW ZERO WILL CAUSE FROSTBITE IN MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ042>045-049>052-058-059-066-067-075-291645- /O.CAN.KMPX.WW.Y.0035.000000T0000Z-131230T0000Z/ /O.NEW.KMPX.WC.W.0006.131229T0900Z-131229T1800Z/ /O.NEW.KMPX.WC.Y.0012.131229T1800Z-131230T1800Z/ TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- MEEKER-WRIGHT-MCLEOD-SIBLEY-NICOLLET- INCLUDING THE CITIES OF...LONG PRAIRIE...LITTLE FALLS... PRINCETON...MORA...ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE... LITCHFIELD...MONTICELLO...HUTCHINSON...GAYLORD...ST. PETER 244 AM CST SUN DEC 29 2013 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST MONDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND CHILL ADVISORY IS IN EFFECT FROM NOON TODAY TO NOON CST MONDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * TIMING: NOW THROUGH MONDAY MORNING. * MAIN IMPACT: WIND CHILL VALUES 35 BELOW TO 45 BELOW ZERO WILL CAUSE FROSTBITE IN MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ053-060>063-068>070-076>078-083>085-091>093-291645- /O.CAN.KMPX.WW.Y.0035.000000T0000Z-131230T0000Z/ /O.NEW.KMPX.WC.Y.0012.131229T0900Z-131230T1800Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA- LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE... LE SUEUR...FARIBAULT...RED WING...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 244 AM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST MONDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * TIMING: NOW THROUGH MONDAY MORNING. * MAIN IMPACT: WIND CHILL VALUES 25 BELOW TO 35 BELOW ZERO COULD CAUSE FROSTBITE IN MINUTES ON EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ014>016-023>028-291645- /O.NEW.KMPX.WC.Y.0012.131229T0900Z-131230T1800Z/ POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 244 AM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. * TIMING: NOW THROUGH MONDAY MORNING. * MAIN IMPACT: WIND CHILL VALUES 25 BELOW TO 35 BELOW ZERO COULD CAUSE FROSTBITE IN MINUTES ON EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JRB
6 follow-up statements
365 WWUS43 KMPX 291643 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1043 AM CST SUN DEC 29 2013 ...COLD WIND CHILLS THROUGH MONDAY MORNING... .ARCTIC AIR WILL REMAIN OVER THE REGION THROUGH MONDAY MORNING. NORTHWEST WINDS WILL SLOWLY DIMINISH THROUGH TONIGHT BUT COMBINED WITH SEASONABLY COLD TEMPERATURES...WIND CHILL VALUES OF 25 TO 34 BELOW ZERO ARE EXPECTED. MAKE SURE TO COVER ANY EXPOSED SKIN AS BEST AS POSSIBLE. MNZ041>045-047>052-054>059-064>067-073>075-082-300100- /O.CAN.KMPX.WC.W.0006.000000T0000Z-131229T1800Z/ /O.EXT.KMPX.WC.Y.0012.131229T1643Z-131230T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD- BROWN-NICOLLET-WATONWAN- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...MADISON...BENSON...MONTEVIDEO... WILLMAR...LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES 1043 AM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE WIND CHILL WARNING. THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON CST MONDAY. * TIMING: THROUGH MONDAY MORNING. * MAIN IMPACT: WIND CHILL VALUES 25 BELOW ZERO TO 34 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MNZ053-060>063-068>070-076>078-083>085-091>093-WIZ014>016-023>028- 300100- /O.CON.KMPX.WC.Y.0012.000000T0000Z-131230T1800Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER-SCOTT-DAKOTA- LE SUEUR-RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA- EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE... LE SUEUR...FARIBAULT...RED WING...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE... RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND... PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1043 AM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * TIMING: THROUGH MONDAY MORNING. * MAIN IMPACT: WIND CHILL VALUES 25 BELOW ZERO TO 34 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
795 WWUS43 KMPX 291743 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1143 AM CST SUN DEC 29 2013 ...COLD WIND CHILLS THROUGH MONDAY MORNING... .ARCTIC AIR WILL REMAIN OVER THE REGION THROUGH MONDAY MORNING. NORTHWEST WINDS WILL SLOWLY DIMINISH THROUGH TONIGHT BUT COMBINED WITH SEASONABLY COLD TEMPERATURES...WIND CHILL VALUES OF 25 TO 34 BELOW ZERO ARE EXPECTED. MAKE SURE TO COVER ANY EXPOSED SKIN AS BEST AS POSSIBLE. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 300200- /O.CON.KMPX.WC.Y.0012.000000T0000Z-131230T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1143 AM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * TIMING: THROUGH MONDAY MORNING. * MAIN IMPACT: WIND CHILL VALUES 25 BELOW ZERO TO 34 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
051 WWUS43 KMPX 300036 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 636 PM CST SUN DEC 29 2013 ...COLD WIND CHILLS THROUGH MONDAY MORNING... .A WIND CHILL ADVISORY COVERS CENTRAL AND SOUTHERN MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN THROUGH MONDAY MORNING. COLD TEMPERATURES AND WESTERLY WINDS TONIGHT WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 34 BELOW ZERO. MAKE SURE TO COVER ANY EXPOSED SKIN AS BEST AS POSSIBLE. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 300845- /O.CON.KMPX.WC.Y.0012.000000T0000Z-131230T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 636 PM CST SUN DEC 29 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * TIMING: THROUGH MONDAY MORNING. * MAIN IMPACT: WIND CHILL VALUES 25 BELOW TO 34 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
522 WWUS43 KMPX 300941 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 341 AM CST MON DEC 30 2013 ...COLD WIND CHILLS THROUGH THIS MORNING... .A WIND CHILL ADVISORY COVERS CENTRAL AND SOUTHERN MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN THROUGH MONDAY MORNING. COLD TEMPERATURES AND WESTERLY WINDS TONIGHT WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 34 BELOW ZERO. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 301800- /O.CON.KMPX.WC.Y.0012.000000T0000Z-131230T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 341 AM CST MON DEC 30 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING: THROUGH THIS MORNING. * WIND CHILL VALUES: 25 BELOW TO 34 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BORGHOFF
236 WWUS43 KMPX 301605 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1005 AM CST MON DEC 30 2013 ...COLD WIND CHILLS PERSIST THIS MORNING... .A WIND CHILL ADVISORY COVERS CENTRAL AND SOUTHERN MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN THROUGH THE REST OF THIS MORNING. COLD TEMPERATURES AND WESTERLY WINDS WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 25 BELOW TO 34 BELOW ZERO. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 301800- /O.CON.KMPX.WC.Y.0012.000000T0000Z-131230T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1005 AM CST MON DEC 30 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING: THROUGH THE REST OF THIS MORNING. * WIND CHILL VALUES: 25 BELOW TO 34 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
964 WWUS43 KMPX 301736 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1136 AM CST MON DEC 30 2013 ...WIND CHILL ADVISORY FOR CENTRAL AND SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN EXPIRES AT NOON... .WIND CHILL VALUES HAVE RISEN ABOVE THE THRESHOLD FOR AN ADVISORY SO THE WIND CHILL ADVISORY IS BEING ALLOWED TO EXPIRE AT NOON. WIND CHILL VALUES WILL STILL RANGE BETWEEN 10 DEGREES BELOW ZERO AND 20 DEGREES BELOW ZERO THROUGH THE AFTERNOON AND EVENING HOURS. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 301845- /O.EXP.KMPX.WC.Y.0012.000000T0000Z-131230T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1136 AM CST MON DEC 30 2013 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY FOR CENTRAL AND SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN WILL EXPIRE AT NOON CST TODAY. WIND CHILL VALUES HAVE RISEN ABOVE THE THRESHOLD FOR AN ADVISORY SO THE WIND CHILL ADVISORY IS BEING ALLOWED TO EXPIRE AT NOON. WIND CHILL VALUES WILL STILL RANGE BETWEEN 10 DEGREES BELOW ZERO AND 20 DEGREES BELOW ZERO THROUGH THE AFTERNOON AND EVENING HOURS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Dec 28, 10:51 PM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Dec 28, 10:51 PM CST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1051 PM CST SAT DEC 28 2013
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 345 PM CST SAT DEC 28 2013
ARCTIC COLD FRONT IS ON TRACK TO MOVE ACROSS ALL OF MN AND WEST
CENTRAL WI BY MIDNIGHT. LIGHT PRECIPITATION AND HIGHER WINDS ARE
LAGGING APPROXIMATELY 20 TO 40 MILES BEHIND THE FRONT. ALTHOUGH
MOST OF THE PRECIPITATION WILL BE LIGHT THE BEST CHC OF
MEASURING A HALF INCH OF SNOW OR MORE WILL OCCUR ACROSS CENTRAL MN
EARLY THIS EVENING...AND INTO WEST CENTRAL WI BY MIDNIGHT.
INITIALLY...LACK OF COLD TEMPS IN THE ICE FORMATION REGION OF THE
CLOUDS WILL LIMIT SNOW CRYSTALS. SO...A PERIOD OF FREEZING
DRIZZLE/DRIZZLE WILL DEVELOP BEFORE MUCH COLDER TEMPS ARRIVE
APPROXIMATELY 2 TO 4 HRS BEHIND THE INITIAL ARCTIC FRONT. THIS WAS
NOTED ACROSS ND EARLIER TODAY AS THE ARCTIC FRONT MOVED INTO THIS
REGION WITH AN HR OR TWO OF FREEZING PRECIPITATION BEFORE LIGHT
SNOW BEGUN TO FALL.
REGIONAL WEB CAMS IN ND/NW MN HAD BLIZZARD CONDS EARLIER TODAY.
HOWEVER...FURTHER DOWNSTREAM ACROSS SE ND...VSBYS HAVE NOT BEEN AS
BAD AS TEMPS ROSE ABV FREEZING TODAY. HOWEVER...WITH THE CHC OF
-SN DEVELOPING...AND WIND SPEEDS INCREASE TO 30 TO 35 MPH...
BLOWING SNOW AND BLIZZARD CONDS WILL BECOME LIKELY...ESPECIALLY
TOWARD SUNSET.
ALTHOUGH TEMPS ARE ON TRACK TO DROP INTO THE SINGLE DIGITS BELOW
ZERO IN WC MN BY LATE EVENING...THIS IS ABOUT 3 HRS LATER THAN
EXPECTED. ALTHOUGH BY MORNING...WITH THE CONTINUED GUSTY WINDS AND
TEMPS CONTINUING TO FALL...WIND CHILLS VALUES WILL FALL INTO THE
25 TO 40 BELOW RANGE.
TEMPS WILL LIKELY HOLD OR ONLY RISE SLIGHTLY SUNDAY WITH THE
CONTINUED ARCTIC AIR MASS BUILDING ACROSS THE UPPER MIDWEST. AS
TEMPS REMAIN IN THE SINGLE DIGITS TO TEENS BELOW ZERO IN MN...
WIND CHILL VALUES WILL HOLD IN THE 25 TO 40 BELOW RANGE.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 345 PM CST SAT DEC 28 2013
PROLONGED PERIOD OF FRIGID TEMPERATURES IN THE OFFING WITH THE
POTENT COLD FRONT DROPPING ON THROUGH TODAY...FOLLOWED BY
REINFORCING FRONT ON MONDAY THEN PERSISTENT NW FLOW ALOFT THROUGH
MIDWEEK. GFS/EC LOOK TO HONE IN ON TWO DISTINCT DISTURBANCES
PUSHING THROUGH THE REGION DURING THE WEEK - ONE ON MONDAY
FOLLOWED BY ANOTHER ONE TUES NIGHT. THERE IS CONTINUED
DISAGREEMENT FOR A POTENTIAL THU SYSTEM SO HAVE LEFT THAT OUT OF
THE FCST ATTM. ALL OF THESE SYSTEMS WILL COME WHILE HIGHS STRUGGLE
TO HIT THE ZERO- DEG F MARK WITH LOWS IN THE -25 TO -15 DEG F
RANGE AND WITH LIMITED MOISTURE...ANY POTENTIAL NEW SNOW
ACCUMULATIONS WILL BE MINOR.
PRONOUNCED MODERATION IN TEMPERATURES WILL OCCUR FRIDAY INTO NEXT
WEEKEND AS RIDGING OVER THE WRN CONUS SHIFTS EWD WHILE FLATTENING
OUT. THIS WILL ALLOW FOR WARMER SLY FLOW TO BRING IN WARMER AIR
WHILE THE ZONAL FLOW ALOFT MAKES FOR A MORE PROGRESSIVE PATTERN...
POSSIBLY ALLOWING FOR A MORE ORGANIZED STORM SYSTEM TO AFFECT THE
REGION NEXT WEEKEND. STILL MUCH UNCERTAINTY IN THIS SCENARIO BUT
THERE IS SLIGHTLY BETTER AGREEMENT BETWEEN THE GFS/EC ON A WEEKEND
POTENT STORM SYSTEM.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1050 PM CST SAT DEC 28 2013
WORST WIND AND VISIBILITY CONDITIONS LATE THIS EVENING ARE IN THE
MN RIVER VALLEY WITH MAINLY KRWF BEING AFFECTED. KAXN HAS LIFTED
TO VFR WITH ONLY PATCHY MVFR TO THEIR NW. KSTC IS IN THE HEART OF
MVFR CEILINGS BUT THEY TOO SHOULD BEGIN TO LIFT TO VFR IN THE 09Z-
11Z TIME FRAME. KMSP/KRNH AND KEAU ARE MORE PROBLEMATIC. RADAR AND
SURFACE REPORTS SHOW POCKETS OF FREEZING RAIN/FREEZING DRIZZLE ARE
OCCURRING BUT JUST NOT AT THESE PARTICULAR AIRFIELDS ATTM. WILL
KEEP THE MENTION OF FZDZ IN FOR A FEW MORE HOURS BEFORE A
TRANSITION TO SOME LIGHT SNOW. GUSTY NORTHWEST WINDS WILL LAST
INTO SUNDAY MORNING THEN BACK OFF FOR THE AFTERNOON HOURS.
KMSP...FREEZING DRIZZLE CERTAINLY LIKELY FOR AN HOUR OR TWO INTO
THE NEW TAF CYCLE BEFORE THE COLUMN COOLS ENOUGH TO FORCE OUT SOME
LIGHT SNOW. MVFR CIGS/VSBYS IN -SN THEREAFTER WITH SIGNIFICANT
IMPROVEMENT TO VFR FROM 12Z-14Z. DIMINISHING NW WINDS SUNDAY
AFTERNOON.
/OUTLOOK FOR KMSP/
MON...VFR MRNG. MVFR/IFR WITH -SN IN THE AFTN. WINDS SW AT 7KT.
TUE...VFR WITH MVFR/-SN POSSIBLE. WINDS NNW AT 5KT.
WED...VFR WITH MVFR POSSIBLE. LIGHT AND VARIABLE WINDS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER WEATHER ADVISORY UNTIL 6 PM CST SUNDAY FOR MNZ042>045-
049>053-058>063-066>070-075>078-083>085-091>093.
BLIZZARD WARNING UNTIL NOON CST SUNDAY FOR MNZ041-047-048-
054>057-064-065-073-074-082.
WI...NONE.
&&
SHORT TERM...JLT
LONG TERM...JPC
AVIATION...RAHHazardous weather outlook, Dec 28, 6:15 PM CST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 615 PM CST SAT DEC 28 2013 MNZ041-047-048-054>057-064-065-073-074-082-291815- DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-WATONWAN- 615 PM CST SAT DEC 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT BLIZZARD CONDITIONS WILL OCCUR TONIGHT IN THE WAKE OF A STRONG ARCTIC COLD FRONT. VISIBILITIES NEAR ZERO WILL OCCUR AS NORTHWEST WINDS BLOW FROM 30 TO 45 MPH. IN ADDITION...WIND CHILL VALUES OF 35 BELOW TO 45 BELOW ZERO WILL DEVELOP OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDY CONDITIONS WILL PERSIST THROUGH SUNDAY MORNING WITH AREAS OF BLOWING SNOW AND REDUCED VISIBILITY. WIND CHILL READINGS WILL RANGE FROM 25 BELOW TO 45 BELOW ZERO FOR MUCH OF THE DAY. DANGEROUS WIND CHILLS OF 30 TO 40 BELOW WILL LINGER THROUGH AT LEAST TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ042>045-049>053-058>063-066>070-075>078-083>085-091>093-291815- TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD- SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 615 PM CST SAT DEC 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA AND SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT A STRONG ARCTIC COLD FRONT WILL SWEEP ACROSS THE OUTLOOK AREA THIS EVENING. LIGHT FREEZING DRIZZLE MAY OCCUR INITIALLY IN THE WAKE OF THE FRONT FOLLOWED BY STRONG NORTHWEST WINDS AND SNOW SHOWERS. WIND CHILL READINGS WILL PLUMMET TO 20 BELOW TO 35 BELOW ZERO BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COMBINATION OF WIND AND FRIGID TEMPERATURES WILL CAUSE WIND CHILL VALUES OF 25 BELOW TO 35 BELOW ZERO ACROSS THE AREA SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WIZ014>016-023>028-291815- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 615 PM CST SAT DEC 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A STRONG ARCTIC COLD FRONT WILL MOVE ACROSS THE OUTLOOK AREA TONIGHT. LIGHT FREEZING DRIZZLE MAY OCCUR INITIALLY IN THE WAKE OF THE FRONT FOLLOWED BY STRONG NORTHWEST WINDS AND SNOW SHOWERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE COMBINATION OF WIND AND FRIGID TEMPERATURES WILL CAUSE WIND CHILL VALUES OF 20 BELOW TO 30 BELOW ZERO ACROSS THE AREA SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. RAH
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 2:44 AM CST | Wind Chill Warning | MPX | Benton, Brown, Chippewa, Douglas, Isanti, Kanabec and 19 more | 8 hr |
Nearby
Wind Chill Advisories in Minnesota, 2013Wind Chill Advisories in Wisconsin, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.